# SDR RRXA000361

- Difficulty date: February 3, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND RIGHT WING TOP TRAILING EDGE AT XRS 162 CRACKED AND EXCEEDED LIMITS IAW DC-8 SRM.  STOP DRILLED CRACK IAW DER APPROVED EO 00-016.  FABRICATED DOUBLERS AND INSTALLED IAW DC-8 SRM 51-1-21 AND EO 00-016.
